MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML

MEDLINE INDUSTRIES, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML
Catalog Number DYNJPI500C
Medical Device Problem Codes False Positive Result (1227); Unintended Deflation (4061)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "the pressure bag had deflated" leading to "false data." the customer reported that the clinician began treating the patient for hypotension by titrating "vasopressors based off of the arterial bp." per the customer, "investigation revealed that the pressure bag had deflated" and the "pressors rapidly titrated down." the customer reported "no new treatments were needed post event." the customer stated "although team members reported that the stopcock was turned upward toward the bag and the clamp was closed, i am not certain this was consistently the case." the customer said "no additional occurrences have been reported after the team was instructed to ensure the stopcock is turned toward the bag" and "these events may have been related more to user error than to supply or equipment issues." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "the pressure bag had deflated" leading to "false data." the customer reported that the clinician began treating the patient for hypotension by titrating "vasopressors based off of the arterial bp." per the customer, "investigation revealed that the pressure bag had deflated" and the "pressors rapidly titrated down.".

Brand Name
MEDLINE
Common Device Name
PRESSUREPLUS INFUSION BAG, 500ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24326243
Report Number1417592-2026-00113
Device Sequence Number21201223
Product Code KZD
UDI-Device Identifier10193489033113
UDI-Public10193489033113
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJPI500C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown